# SDR 95ZZZX2180

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8711H
- Make and model: Beech E18S
- Aircraft serial: BA87
- System (JASC): 2140 · Heating System
- Part: Fuse
- Part number: NAS44135
- Condition: Wrong Part
- Location: Heater
- Component: 414183957
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT FUSE WAS FOUND INSTALLED IN HEATER OVERHEAT CIRCUIT.
